Table of Contents
International Scholarly Research Notices
Volume 2014 (2014), Article ID 189369, 4 pages
http://dx.doi.org/10.1155/2014/189369
Research Article

An Analysis on Groundwater Recharge by Mathematical Model in Inclined Porous Media

Department of Applied Mathematics & Humanities, S. V. National Institute of Technology, Surat 395007, India

Received 9 April 2014; Accepted 15 May 2014; Published 26 August 2014

Academic Editor: José L. C. Fonseca

Copyright © 2014 Shreekant P. Pathak and Twinkle Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Patel, M. Mehta, and T. Patel, “A series solution of moisture content in vertical groundwater flow through unsaturated heterogeneous porous media,” International eJournal of Mathematics and Engineering, vol. 159, no. 1, pp. 1467–1477, 2012. View at Google Scholar
  2. A. Swaroop and M. N. Mehta, “A solution to the problem of one dimensional flow in unsaturated porous media taking Finite Element Approach,” in Proceedings of the International Conference on Mathematical Modeling, pp. 141–143, Roorkee, India, January 2001.
  3. R. Philips, Advances in Hydro Science, Academic Press, New York, NY, USA, 1970, edited by V. Chow.
  4. A. Verma and S. Mishra, “A similarity solution of a unidimensional vertical groundwater recharge through porous media,” Revue Roumaine des Sciences Techniques Série de Mécanique Appliquée, vol. 18, no. 2, pp. 345–351, 1973. View at Google Scholar · View at Scopus
  5. M. N. Mehta, “A singular perturbation solution of one-dimensional flow in unsaturated porous media with small diffusivity coefficient,” in Proceedings of the National Conference on Fluid Mechanics and Fluid Power (FMFP '75), pp. E1–E4, 1975.
  6. J. Bear, The Hydraulics of Groundwater, McGraw-Hill, New York, NY, USA, 1979.
  7. D. K. Todd and L. W. Mays, Groundwater Hydrology, John Wiley & Sons, New York, NY, USA, 5th edition, 2005.
  8. M. M. Hantush and J. Cruz, “Hydrogeologic foundations in support of ecosystem restoration,” United States Enviromental Protection Agency EPA/600/R-99/104, 1999. View at Google Scholar
  9. J. Bear and H. Alexander, Modeling Groundwater Flow and Contaminant Transport Dynamics of Fluids in Porous Media, Springer, New York, NY, USA, 2010.
  10. M. Zamani, “An analysis on groundwater flow in inclined porous media,” International Journal of Science and Advanced Technology, pp. 147–151, 2012. View at Google Scholar